# SDR DALA2015021801405

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1033-1131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT RT AFT FILLET PANEL AREA BETWEEN BS 1033 - 1131 LONGERONS 3-18R .  CORROSION REMOVED, TREATED, PAINTED AND  INSTALLED IAW SRM 51-10-3, PAR 26-21 AND 14, 53-04, PAR 57 AND 51-30-5.
